Bandwidth selection and asymptotic properties of local nonparametric estimators in possibly nonstationary continuous-time models
Yacine Ait-Sahalia and
Joon Y. Park
Journal of Econometrics, 2016, vol. 192, issue 1, 119-138
Abstract:
We derive the asymptotic properties of nonparametric estimators of the drift and diffusion functions, and the local time, of a discretely sampled diffusion process that is possibly nonstationary. We provide complete two-dimensional asymptotics in both the time span and the sampling interval, allowing for a precise characterization of their distribution, as well as the determination of optimal bandwidths for these estimators.
Keywords: Kernel estimators; Locally linear estimators; Diffusions; Local time; Nonstationarity (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (17)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407615002730
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:192:y:2016:i:1:p:119-138
DOI: 10.1016/j.jeconom.2015.11.002
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().